# SDR SWIA200515543

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,702 hours, 4,445 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, RECEIVED AN OUTBOARD GND SPOILERS CAUTION MESSAGE.  REPLACED BOTH NR 1 AND NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N OFF 49-164-20; S/N OFF 03112; S/N OFF 0817.
